zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On completely copositive and decomposable linear transformations. (English) Zbl 0962.15013
Characterization theorems and other results for the cone of completely copositive linear transformations are given. Further results including the cone of decomposable linear transformations and its dual follow.

15B48Positive matrices and their generalizations; cones of matrices
Full Text: DOI
[1] Barker, G. P.: Theory of cones. Linear algebra appl. 39, 263-291 (1981) · Zbl 0467.15002
[2] Barker, G. P.; Hill, R. D.; Haertel, R. D.: On the completely positive and positive-semidefinite-preserving cones. Linear algebra appl. 56, 221-229 (1984) · Zbl 0534.15012
[3] Choi, M.: Completely positive linear maps on complex matrices. Linear algebra appl. 10, 285-290 (1975) · Zbl 0327.15018
[4] Choi, M. D.: Some assorted inequalities for positive linear maps on c\ast-algebras. J. oper. Theory 4, 271-285 (1980) · Zbl 0511.46051
[5] I. Glazman, J. Lubic, Finite Dimensional Linear Analysis: A Systematic Presentation in Problem Form, MIT Press, Caimbridge, MA, 1974
[6] Hill, R. D.; Jr., G. H. Bernet: Properties of the transpose mapping. Math. magazine 50, 151-152 (1977) · Zbl 0362.15007
[7] S. Kye, A class of atomic positive linear maps in three-dimensional matrix algebras, Publ. Res. Int. Math Sci. (1992)
[8] Oxenrider, C. J.; Hill, R. D.: On the matrix reorderings ${\Gamma}$ and ${\Psi}$. Linear algebra appl. 69, 205-212 (1985) · Zbl 0573.15001
[9] Poluikis, J. A.; Hill, R. D.: Completely positive and Hermitian-preserving linear transformations. Linear algebra appl. 35, 1-10 (1981) · Zbl 0451.15013
[10] Tam, B. S.: Some results of polyhedral cones and simplicial cones. Linear and multilinear algebra 4, 281-284 (1977) · Zbl 0352.15009
[11] Tang, W.: On positive linear maps between matrix algebras. Linear algebra appl. 79, 33-44 (1986) · Zbl 0612.15012
[12] Tanahashi, K.; Tomiyama, J.: Indecomposable positive maps in matrix algebras. Canad. math bull. 31, 308-317 (1988) · Zbl 0679.46044
[13] D.A. Yopp, Cone preserving linear transformations, D.A. Thesis, Idaho State University, Pocatello, ID, 1998
[14] D.A. Yopp, R.D. Hill, Extreme rays of the cone of linear transformations that preserve the positive semidefinite matrices, in progress
[15] D.A. Yopp, R.D. Hill, On the cone of completely positive maps, Linear Algebra Appl. 304 (2000) 119--129 · Zbl 0959.15026
[16] Woronowics, S. L.: Nonextendible positive maps. Commun. math. Phys. 51, 243-282 (1976) · Zbl 0342.46055